MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-36-53
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Unspecified Musculoskeletal problem (4535)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6), 186-01-58 - integrip cc, cluster 58mm, g3, (b)(6), 186-01-58 - integrip cc, cluster 58mm, g3, (b)(6), 101-05-30 - 3.2mm drill bit30mm 1pk, (b)(6), 170-36-00 - biolox delta femoral head 36mm od, +0mm, (b)(6), 170-36-00 - biolox delta femoral head 36mm od, +0mm, (b)(6), 180-65-30 - alteon 6.5mm screw, 30mm, (b)(6), 180-65-30 - alteon 6.5mm screw, 30mm, (b)(6), 188-00-08 - wedge plasma s/o sz 8, (b)(6), 188-00-08 - wedge plasma s/o sz 8.Customer has indicated that the product is in process of being returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a bilateral hip replacement.Subsequently, the patient experienced pain and stiffness.Upon physical and x-ray examination, both hips show poly thinning, indicating poly wear and osteolysis behind the acetabular cup implant, where the acetabular screw is located.A ct scan was also obtained, which shows the same results.There is concern for loosening of the acetabular cup implant.The poly liner is part of the recall.The surgeon planned for head/liner exchange with augmentation of bone graft behind the cups vs.A full cup revision.The hip joints were exposed, debrided, the femoral head removed.They checked the femoral stem for stability, removed the acetabular poly liner, removed the 6.5 x 30mm screw, and then injected a bone void filler substitute into the bone defect behind the cup.The hip joints were irrigated and debrided well.Surgeon implanted new poly acetabular lipped 40mm vitamin e liner and a 40mm +0 femoral head.The patient left the or stable.No further information available.

Brand Name
NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key23571540
Report Number1038671-2025-03340
Device Sequence Number10205695
Product Code JDI
UDI-Device Identifier10885862023421
UDI-Public10885862023421
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue Number132-36-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/17/2025
Date Device Manufactured04/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age55 YR
Patient SexMale